Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Journal: Math. Comp. 6 (1952), 81-99
DOI: https://doi.org/10.1090/S0025-5718-52-99402-7
Corrigendum: Math. Comp. 6 (1952), 257.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See MTAC, v. 4, p. 121, for a complete description of this project.
  • [2] D. N. Lehmer, List of Prime Numbers from 1 to 10006721. Washington 1914.
  • [1] B. M. Shumiagskiĭ ``Ischislenie shoĭrosh,'' Mat. Sbornik, v. 40, p. 394-409, 1933.
  • [2] H. A. Nogrady, A New Method for the Solution of Cubic Equations. Ann Arbor, 1936 [MTAC, v. 1, p. 441-442].
  • [3] A. Zavrotsky, Tablas para la Resolución de las Ecuaciones Cúbicas. Caracas, 1945 [MTAC, v. 2, p. 28-29].
  • [1] M. G. Kendall, The derivation of multivariate sampling formulae from univariate formulae by symbolic operation, Ann. Eugenics 10 (1940), 392–402. MR 0003544
  • [2] R. A. Fisher, ``Moments and product moments of sampling distributions,'' London Math. Soc., Proc., s. 2, v. 30, 1929, p. 199-238.
  • [1] M. G. Kendall, The Advanced Theory of Statistics. v. 1. London, 1948, p. 396.
  • [1] F. N. David, Tables of the ordinates and probability integral of the distribution of the correlation coefficient in small samples. London, 1938.
  • [1] P. L. Hsu, ``Contribution to the theory of 'Student's' $ t$-test as applied to the problem of two samples,'' Stat. Res. Mem., v. 2, 1938, p. 1-24.
  • [1] I. Bloch, M. H. Hull Jr., A. A. Broyles, W. G. Bouricius, B. E. Freeman, and G. Breit, Methods of calculation of radial wave functions and new tables of Coulomb functions, Physical Rev. (2) 80 (1950), 553–560. MR 0045444
  • [1] Gustav Mie, ``Beiträge zur Optik trüber Medien,'' Annalen der Physik, s. 4, v. 25, 1908, p. 377-445.
  • [2] J. A. Stratton, Electromagnetic Theory. New York, 1941.
  • [3] NBSCL, Tables of Scattering Functions for Spherical Particles. Washington, D. C., 1948. See MTAC, v. 3, 1949, p. 483-484.
  • [1] F. W. J. Olver, A new method for the evaluation of zeros of Bessel functions and of other solutions of second-order differential equations, Proc. Cambridge Philos. Soc. 46 (1950), 570–580. MR 0037609
  • [2] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • [3] BAASMTC, Pt. v. B. The Airy Integral. Cambridge, 1946.
  • [4] E. Meissel, ``Beitrag zur Theorie der Bessel'schen Functionen,'' Astr. Nach., v. 128, 1891, cols. 435-438.
  • [5] J. R. Airey, ``The numerical calculation of the roots of the Bessel Function $ {J_n}(x)$ and its first derivative $ {J'_n}(x)$,'' Phil. Mag., s. 6, v. 34, 1917, p. 189-195.
  • [6] Eugene Jahnke and Fritz Emde, Tables of Functions with Formulae and Curves, Dover Publications, New York, N. Y., 1945. 4th ed. MR 0015900
  • [1] Pierre A. Carrus and Charlotte G. Treuenfels, Tables of roots and incomplete integrals of associated Legendre functions of fractional orders, J. Math. Physics 29 (1951), 282–299. MR 0040058
  • [2] H. M. Macdonald, ``Zeros of the spherical harmonic $ P_n^m(\mu )$ considered as a function of $ n$,'' London Math. Soc., Proc., s. 1, v. 31, 1900, p. 264-278.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-52-99402-7
Article copyright: © Copyright 1952 American Mathematical Society